# SDR AT0000371

- Difficulty date: July 10, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PER EDDY CURRENT INSPECTION, CRACK INDICATION AT L-1 DOOR JAMB DOOR STOP HOLE AT D-12.  INSTALLED PERMANENT REPAIR, DOUBLER AND TRIPLER IAW SR DWG SR09530252.
